# SDR CA980302007

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Detector
- Part time: 33,574 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: A, E, L

## Discrepancy

(CAN) ON APPROACH, THE RIGHT HAND ENGINE FIRE LIGHT ILLUMINATED BRIEFLY FOR 1 TO 2 SECONDS - THREE DIFFERENT TIMES. THEN IT CAME ON STEADY. RH ENGINE SHUTDOWN. APPROACH ABORTED. POWER WIRE FOUND DAMAGED AT THE FIRE DETECTOR BY THE OIL COOLER.  PART TOTAL CYCLES, 53,047.
